Upper back pain when I take break from bikram?

Hard to say. This is hard to say without more information. Do you only have the pain in classes or does it last in between classes. Do certain poses cause pain and others do not? Are you maintaining proper alignment during your poses? Is anyone checking your alignment? Are you doing more than your body can handle at the moment? Lost of questions to be answered and then perhaps the cause can be determined.

Related Questions

Have upper back pain when I take break from Bikram yoga. What should I do?

Muscle spasms . It maybe that you have spinal nerve root irritation that makes the muscles of your upper back tight giving pain. This itself may have been caused by the yoga positions but ongoing yoga was able to relax the spasms. So when you stopped the yoga, you are now feeling the effects of the muscle spasms. If they have accumulated enough, resuming yoga may not help it at all. You will need to be seen. Read more...

Chances of lung cancer? -shoulder, upper back pain and sometimes a mild pain when I take a deep breath (left side)

Average. What you are describing does not raise specific concern for lung cancer and points more to chest wall irritation which can be from muscle strain, sometimes viral infection or exposure to inhaled irritants. Smoking is the major risk factor for lung cancer, and anyone over the age of 55 who has been smoking for at least 30 years (varies by amount) benefits from routine lung cancer screening. Read more...
Zero.... If you are not a smoker or not exposed to carcinogens....relax, enjoy life. Read more...
Lung cancer. your symptoms are not suggestive of lung cancer however if you are a smoker you should see your physician and if the symptoms persist also see your physician. Read more...

What can I do to take care of upper back pain?

Multiple. There are multiple potential sources including musculoskeletal or referred pain. It is best to see a medical doctor. Read more...

Left upper back pain. What can I take that would help?

Spine nerve irritate. Over the counter anti inflammatory medications may help following the instructions carefully. You can be having muscle spasms due to spinal nerve root irritation. If you have superficial muscle spasms, you can be helped usually by massage or hot packs. Massage that is helpful is usually enjoyable. If the massage causes you pain and is unpleasant, the massage is teasing the deep muscle spasms t. Read more...

Do I have to take antidepressants all my life if I have fibro. I am taking effexor75&lyrica75.Please help me since I am so desperate&in upper back pain?

No. Dodo, you never have to do anything you do not want to do. They key question is whether you are benefitting from these medications and are the benefits greater than the risk. You are on good medications for fibromyalgia. You may need an increase in the effexor (venlafaxine). I'd also make sure you stay physically active and have good massages. Read more...
Balance. The decision to take any medicine for a chronic ailment depends upon the risk benefit analysis. If your condition and quality of life improves with littlr or no adverse effects, then it would make sense to continue. Think of a diabetic requiring Insulin for life. Question about life long medicine can be emotional reluctance vs problems with the medicine.Your condition may require long term therapy. Read more...
Not working. It sounds like what you are taking is not being fully effective. Have a discussion with your doctor about what else you can do. If you find the right combination for you, the question will become unimportant as you will feel so much better. Read more...
Low dose. You are taking both medications in rather low (and possibly nontherapeutic) doses. Read more...

Left upper back pain. What can I take that would help? Did I pull a muscle?

Back Pain. You may be able to treat it with over the counter medication, otherwise see your provider who might recommend physical therapy. Read more...

I have severe upper back pain. I took a ibu 800mg can I take a flexeril 5mg and be ok.

Drug Interactions. Per Drugs.Com - no interaction was noted between flexeril and ibuprofen. I am assuming this is plain ibuprofen (not a combination drug). See: https://www.drugs.com/interactions-check.php?drug_list=1310-0,758-386. Read more...

I have frequent migraines dizziness and upper back pain. Is there anything I can take for this?

See your doctor. These symptoms may all be related. Would suggest seeing your physician to make a definitive diagnosis and determine if medications and/or other interventions (e.g. physical therapy) could help all of the symptoms you're experiencing. Read more...